Archived

This topic is now archived and is closed to further replies.

Differin: Dries Up Skin On Top Of Bump But Bump Remains

3 posts in this topic

I'm having issues with Differin drying up skin on top of my zits but not actually drying up the zit.

So It'll scab over and then easily flakes off - but there is still a bump with infection inside underneath.

How do you deal with the bumps that heal over while still infected?

Share this post


Link to post
Share on other sites

I'm having the exact same issue with Differin, I thought it was just my skin being weird! Although truthfully, I had the same experience with benzoyl peroxide. In my experience the infection does go away eventually, it just takes a while. As I understand it, Differin does not actually kill acne bacteria, but rather speeds up exfoliation, which would explain why the skin is flaking off but the bump is still there.

Share this post


Link to post
Share on other sites

Ah ha. Do you use anything to remove the flaky skin? Do you use any moisturizers?

Share this post


Link to post
Share on other sites